# SDR CALA0600186

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 25,444 hours, 8,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CABIN FLOORBEAM CORRODED AT CLIP NUT HOLES AT BS 986 BETWEEN RBL 18 AND RBL 47.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-70-51 AND 53-00-51, FIGURE 203.
